For the temporary relief of cold and flu symptoms including headache, fever, pain, and nasal and sinus congestion.
Available pack sizes – 20s, 30s
Dose form – Tablet
Maxiclear® Cold & Flu Relief/Sinus & Pain Relief provides effective relief from headache, fever, sinus pain, and a blocked or runny nose.
Phenylephrine hydrochloride 5 mg and paracetamol 500 mg
Adults and children over 12 years: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.
Do not use in children under 12 years.
Adults: keep to the recommended dose. Don?t take this medicine for more than a few days at a time unless advised by a doctor.
Children and Adolescents: Keep to the recommended dose. Do not give this medicine for more than 48 hours at a time, unless advised by a doctor.
See your doctor before taking this product if you have high blood pressure, heart problems or if you are pregnant or breastfeeding or are taking anti-depressant medication.
Phenylephrine may cause sleepiness in some people.
Prolonged or excessive use can be harmful.
Do not take with any other cough or cold medicines or products containing paracetamol, unless advised to do so by a doctor or pharmacist.